MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse was trying to start therapy, but device primed and stopped.Disconnected and reconnected pads using proper technique and restarted therapy in an arctic sun device.Guided to diagnostics showed that the system hours were 945, pump hours were 853, inlet pressure (ip) was -1.3psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 0lpm, primed then stopped.Stopped therapy, drained and disconnected pads and placed device in manual control, no pads attached inlet pressure (ip) was -6.9psi, circulation pump command (cpc) was 47 percentage, flow rate (fr) was 1.7lpm.Someone came in with a new device at this time (b)(6).Tried to start therapy one more time on the first device, but it primed and stopped again.Moved pads and probe to new device.Device did not stop, but flow rate (fr) was only 0.2lpm.Guided to diagnostics showed that the system hours were 1109, pump hours were 1091, inlet pressure (ip) was -1.5psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 0.2lpm.They would change pads at this time and call back if they continue to have issues.Pad lot ngkx3637.Advised they should hold onto these pads for investigation.Per follow up information received via task on 01apr2026, spoke with charge nurse who confirmed retention of the pads.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24801210
Report Number1018233-2026-02272
Device Sequence Number13431717
Product Code DWJ
UDI-Device Identifier00801741080081
UDI-Public(01)00801741080081(11)251122(17)270930(10)NGKX3637
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07-02
Device Lot NumberNGKX3637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown